Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 103, NWS North Platte, NE

June 2, 20084 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 2, 2008, 3:16 AM CDT for 4 counties in Nebraska. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2008, 3:16 AM CDT (08:16 UTC)
Expired
Jun 2, 2008, 4:15 AM CDT
In force
59 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

Counties Blaine County, NE, Custer County, NE, Logan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 38 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 3:30 AM CDTHAIL 15 W Thedford, NEHAIL COVERED THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 1:28 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 61 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
61 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1981 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 020816
SVRLBF
NEC009-041-113-171-020915-
/O.NEW.KLBF.SV.W.0103.080602T0816Z-080602T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
316 AM CDT MON JUN 2 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF BROKEN BOW...
  BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF BREWSTER...
  THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
  THIS INCLUDES THE CITY OF THEDFORD...
  NORTHERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 415 AM CDT

* AT 313 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR
  HIGHWAY 83 CROSSING THE DISMAL RIVER...OR 10 MILES SOUTH OF
  THEDFORD...AND MOVING SOUTHEAST AT 67 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ANSELMO BY 350 AM CDT...
  MERNA AND 6 MILES SOUTHWEST OF VICTORIA SPRINGS STATE RECREATION
  AREA BY 355 AM CDT...
  BROKEN BOW BY 405 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING FOR WESTERN NEBRASKA.

LAT...LON 4175 10077 4208 10078 4208 9969 4174 9970
      4121 9948
TIME...MOT...LOC 0816Z 296DEG 58KT 4181 10053

$$

SPRINGER
1 follow-up statement
000 
WWUS53 KLBF 020843
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
343 AM CDT MON JUN 2 2008

NEC009-041-113-171-020915-
/O.CON.KLBF.SV.W.0103.000000T0000Z-080602T0915Z/
LOGAN NE-CUSTER NE-BLAINE NE-THOMAS NE-
343 AM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR THOMAS...BLAINE...WESTERN CUSTER AND NORTHERN LOGAN COUNTIES...

AT 342 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 2 MILE MARKER 220 TO
7 MILES SOUTHWEST OF DUNNING TO 15 MILES SOUTHEAST OF HIGHWAY 83 MILE
MARKER 130...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF THEDFORD
TO 22 MILES SOUTHWEST OF BREWSTER TO 12 MILES NORTHWEST OF ARNOLD...
MOVING SOUTHEAST AT 57 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  HIGHWAY 2 MILE MARKER 230 BY 350 AM CDT...
  DUNNING BY 355 AM CDT...
  HIGHWAY 92 MILE MARKER 260 AND DUNNING BY 400 AM CDT...
  HIGHWAY 2 MILE MARKER 250 BY 405 AM CDT...
  MERNA AND ANSELMO BY 410 AM CDT...
  VICTORIA SPRINGS STATE RECREATION AREA...BROKEN BOW AND MILBURN
  DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA BY 415 AM CDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING FOR WESTERN NEBRASKA.

LAT...LON 4175 10077 4208 10078 4208 9969 4174 9970
      4121 9948
TIME...MOT...LOC 0843Z 307DEG 49KT 4200 10036 4174 10018
          4157 10028

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 1:57 AM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 2, 1:57 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
157 AM CDT MON JUN 2 2008

.UPDATE...
THUNDERSTORMS CONTINUE TO REDEVELOP ACROSS THE NORTHWEST WITH THE
INFLUX OF BETTER MOISTURE OVERNIGHT AS ENERGY MOVES EAST FOR
STORMS TO LINGER OVERNIGHT INTO MONDAY MORNING. SPC HAS ISSUED
SEVERE THUNDERSTORM WATCH NUMBER 418 WITH GRIDS AND TEXT PRODUCTS
UPDATED.

&&

.PREV DISCUSSION... /ISSUED 239 PM CDT SUN JUN 1 2008/

DISCUSSION...
TONIGHT...THE 12Z GFS WAS ABSENT FOR THE FCST TODAY SO THE 06Z GFS
WAS SUBSTITUTED IN ITS PLACE. AS EXPECTED THE ATM IS AND WILL REMAIN
STRONGLY SHEAR FOR SEVERAL DAYS. THE NAM12 NOW SHOWS MOISTURE
RAPIDLY INCREASING ACROSS THE WRN 2/3 OF THE FCST AREA TONIGHT
SUPPORTING LOCALLY HEAVY RAINFALL WITH NEARLY 200 PERCENT OF NORMAL
BY MIDDAY MONDAY. AT 18Z THIS AFTN THE ATM WAS MODERATELY UNSTABLE
WITH LIS TO -4...STRONGLY SHEARED AND VERY WEAKLY CAPPED. CU FIELD
CURRENTLY ACROSS NW ZONES EXTENDING SOUTH THROUGH KOGA WILL LIKELY BE
THE FOCUS FOR TSTM DEVELOPMENT LATER THIS AFTN AND TONIGHT. THE
BLENDED SOLNS OF THE NAM12...06Z GFS AND NGM INDICATE HIGHEST POPS
ACROSS WESTERN AND NORTHWESTERN ZONES. HPC SUGGESTED HIGHEST QPF WILL
FALL ACROSS AN AREA CENTERED OVER KVTN AND NORTHWARD INTO SD. AROUND
AN INCH OF RAIN IS EXPECTED ACROSS THIS AREA. FLOOD GUIDANCE
SUGGESTED 1 TO 2 INCHES OF RAIN IN 3 HRS WOULD BE NEEDED ACROSS HOLT
COUNTY AND THE NORTHEAST TO FLOOD. SIMILAR AMOUNTS WOULD BE NEEDED
ACROSS PARTS OF THE SOUTHWEST WHICH HAVE BEEN BATTERED BY HEAVY RAIN
DURING MAY. THE FCST QPF SHOULD REMAIN BELOW FLOOD GUIDANCE TONIGHT
IN THESE AREAS. THE 18Z NAM12 WILL BE EXAMINED...IF AVAILABLE AS A
FINAL CHECK.

FOR NOW THE FCST IS LACED WITH 1ST PERIOD SEVERE WEATHER WORDING AND
THE MENTION OF HEAVY RAINFALL FROM SCATTERED TSTMS ACROSS THE WRN
2/3 OF THE FCST AREA. THE NAM12 TORNADO PARAMETERS SUGGEST ISOLATED
TORNADOES ACROSS JUST THE FAR SOUTHWEST ZONES. THE RUC40 SUGGESTED AN
ISOLATED TORNADO THREAT WOULD EXTEND NORTH TO ROUGHLY NEB HIGHWAY 2.
ALL OF THIS SEVERE WEATHER POTENTIAL SHOULD DIMINISH BY 03Z THIS
EVENING.

FOR MONDAY...LITTLE CHANGE EXCEPT...MOISTURE INCREASES. THE SPC HAS
OUTLOOKED ALL OF THE FCST AREA FOR SEVERE WEATHER LATE MONDAY AND
MENTIONED THAT PORTIONS OF THE AREA COULD BE UPGRADED TO MODERATE
RISK IF WARRANTED. WINDS ALOFT WILL BE STRONG AND THE CAP WILL BE
WEAK. THE MODELS WERE FOCUSING MOST OF THEIR ENERGY ACROSS THE
FAR NORTHERN ZONES AND ON INTO SD WHERE A MAJOR MCS WOULD BE
CARVING THROUGH DURING THE DAY. THIS SYSTEM IS EXPECTED TO MOVE AWAY
BY 00Z SETTING THE STAGE FOR REDEVELOPMENT ACROSS SWRN NEB. ALL OF
THE PARAMETERS WILL BE IN PLACE FOR SEVERE WEATHER WITH THE BEST
FOCUS SOUTH OF NEB HIGHWAY 2. AN ISOLATED TORNADO COULD FORM IN
ADDITION TO THE HAIL...HIGH WINDS AND INTENSE RAINFALL. PRECIPITABLE
WATER WILL BE NEAR 200 PERCENT OF NORMAL. ONLY THE NAM12 IS BLOWING
UP ACROSS SOUTHWEST NEB FORECASTING HP SUPERCELL DEVELOPMENT. LATER
FCST WILL MONITOR THIS AREA AS A FLOOD WATCH MAY BE REQUIRED.

TUESDAY AND WEDNESDAY... THE ATM STABILIZES SOMEWHAT TUESDAY...
PRESUMABLY IN THE WAKE OF THE CONVECTION MONDAY NIGHT. HOWEVER THE
NAM INDICATES MOISTURE WILL RETURN LATE TUESDAY NIGHT AND THE BLENDED
SOLNS OF THE GFS AND NAM12 RAMP UP POPS AFTER MIDNIGHT LATE TUESDAY
THROUGH WEDNESDAY MORNING FOR WHAT LOOKS LIKE A LATE NIGHT ROUND OF
THUNDERSTORMS TUESDAY AND THE BEGINNING OF A PROTRACTED HEAVY RAIN
AND SEVERE WEATHER EVENT FOR WEDNESDAY. THE SPC HAS OUTLOOKED CENTRAL
NEBRASKA FOR SEVERE WEATHER WEDNESDAY. THE NAM AND GFS KEEP WRN AND
NCNTL NEB ON THE COOL SIDE OF A DEEP DEVELOPING CYCLONE. BOTH THE
ECMWF AND GFS DEEPEN THE CYCLONE TO 983MB ACROSS SERN COLO WEDNESDAY
EVENING...AND LIFT IT INTO MINNESOTA BY 12Z FRIDAY. THE GFS BREAKS
THE LOW INTO TWO PIECES WHILE THE ECMWF KEEPS THE STORM WHOLE.
HEAVY RAIN AND HAIL ARE THE MAIN CONCERN FOR WEDNESDAY ALONG AND
SOUTH OF HIGHWAY 80 ACROSS WRN NEB. THE GFS INDICATES THE PARAMETERS
WILL BE IN PLACE FOR TORNADOES ACROSS KS...SWRN AND SCNTL NEB.

THURSDAY...A MAJOR CYCLONE CARVES THROUGH THE CENTRAL PLAINS. HPC
SUGGESTED RARE LIKELY POPS ON DAY 5 FOR WRN AND NCNTL NEB ON THURSDAY
FOR THIS SYSTEM AS CONFIDENCE IS HIGH FOR ADDITIONAL RAINFALL. SPC IS
FCSTING A WIDESPREAD SEVERE WEATHER OUTBREAK ACROSS THE MIDWEST.

FRIDAY THROUGH SUNDAY...THE MAJOR STORM EXITS THE FCST AREA FRIDAY
LEAVING DRY WEATHER FOR SATURDAY AND SUNDAY. THE NEIGHBORS NORTH
SUGGESTED A MCS WOULD DEVELOP ACROSS THE DAKOTAS SATURDAY NIGHT. THIS
LOOKS SPECULATIVE. THE 12Z ECMWF IS SILENT SATURDAY AND SUNDAY.

OVERALL...ALL MODEL SOLNS ARE TRENDING WETTER DAYS 1 THROUGH 7. THE
ECMWF...GFS...GFS ENSEMBLE AND HPC STORM TOTAL RAINFALL THROUGH DAYS
1 THROUGH 7 INDICATED BETWEEN 1.25 AND 2.25 INCHES OF RAINFALL IN
NORTH PLATTE AND BETWEEN 1.5 AND 3 INCHES OF RAINFALL AT VALENTINE.
HPC GUIDANCE INDICATED 1.5 INCHES FOR NORTH PLATTE AND 3 INCHES AT
VALENTINE.

AVIATION...
ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION WILL CAUSE
PERIODS OF MVFR AND POSSIBLE IFR CONDITIONS THIS EVENING INTO THE
OVERNIGHT HOURS. MORE WIDESPREAD ACTIVITY OVERNIGHT...ESPECIALLY
OVER SOUTHWEST NEBRASKA...AFFECTING KLBF...WITH MVFR CIGS AND/OR
VSBY FROM SHOWERS AND FOG. FURTHER NORTH MORE UNCERTAINTY ABOUT MVFR
AND SHOWERS SUSTAINING. TOMORROW LINGERING LOW CLOUDS ARE
POSSIBLE...HOWEVER AS SHOWERS AND THUNDERSTORMS END...VFR CONDITIONS
MAY RETURN. LATER FORECASTS WILL REFINE DETAILS FOR TOMORROW
MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING
FOR NEZ004>006-008-009-022>028-035>038-056-057-059-094.

&&

KECK/99
Hazardous weather outlook, Jun 2, 2:00 AM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
200 AM CDT MON JUN 2 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-030600-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
200 AM CDT MON JUN 2 2008 /100 AM MDT MON JUN 2 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE OVERNIGHT INTO
MONDAY MORNING IN WESTERN AND NORTH CENTRAL NEBRASKA. A WEAK FRONT
PASSING THROUGH NEBRASKA IS EXPECTED TO TRIGGER SCATTERED
THUNDERSTORMS WITH VERY UNSTABLE CONDITIONS AHEAD OF THE
SYSTEM...FOR SOME SEVERE THUNDERSTORMS. THE STORMS MAY BECOME
ORGANIZED INTO A SYSTEM WITH HEAVY RAIN AND POSSIBLE FLASH
FLOODING TO BECOME THE PRIMARY RISK LATE. UNTIL THEN...LARGE HAIL
AND DAMAGING WIND ARE THE PRIMARY RISK.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AFTER TONIGHT...THE ACTIVE WEATHER PATTERN IS EXPECTED TO
CONTINUE THROUGH MOST OF THE WEEK WITH AT LEAST A POSSIBILITY OF
THUNDERSTORMS EACH DAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ON MONDAY ACROSS THE ENTIRE OUTLOOK AREA.
LARGE HAIL...DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER
TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE THREAT FOR THE
REMAINDER OF THE WEEK IS STILL UNCERTAIN AND WILL BE REFINED IN
FUTURE OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

KECK

In the hours before

Local storm report, Jun 1, 9:27 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
927 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             4 N BRANDON             40.86N 101.93W
06/01/2008  E1.75 INCH       PERKINS            NE   FIRE DEPT/RESCUE

&&

MASEK
Local storm report, Jun 1, 10:43 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 PM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             ELI                     42.94N 101.44W
06/01/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0750 PM     HAIL             20 NNE HAY SPRINGS      42.95N 102.54W
06/01/2008  E1.00 INCH       SHERIDAN           NE   PUBLIC

0805 PM     HAIL             7 NNW ANSELMO           41.71N 99.92W
06/01/2008  E0.88 INCH       CUSTER             NE   PUBLIC

0825 PM     HAIL             10 ENE CHAPPELL         41.15N 102.29W
06/01/2008  E1.00 INCH       DEUEL              NE   PUBLIC

0838 PM     FUNNEL CLOUD     6 W BIG SPRINGS         41.06N 102.19W
06/01/2008                   DEUEL              NE   PUBLIC

            A TRUCKER AT THE INTERSECTION OF I80 AND I76 REPORTED
            SEEING A FUNNEL CLOUD TO HIS DISPATCHER IN OGALLALA.

0845 PM     HAIL             19 NW BROWNLEE          42.48N 100.89W
06/01/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0900 PM     HAIL             4 N BROWNLEE            42.35N 100.62W
06/01/2008  E1.00 INCH       CHERRY             NE   PUBLIC

0915 PM     HAIL             4 N BRANDON             40.86N 101.93W
06/01/2008  E1.75 INCH       PERKINS            NE   FIRE DEPT/RESCUE

0920 PM     HAIL             2 E MASON CITY          41.22N 99.26W
06/01/2008  E1.00 INCH       CUSTER             NE   PUBLIC

&&

MPOWER
Local storm report, Jun 2, 12:35 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1235 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TORNADO          11 SE BROWNLEE          42.18N 100.47W
06/01/2008                   CHERRY             NE   PUBLIC

            A TORNADO TOUCHED DOWN BRIEFLY.

&&

SPRINGER
Local storm report, Jun 2, 12:44 AM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1244 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

SPRINGER
Local storm report, Jun 2, 12:46 AM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1246 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             ELI                     42.94N 101.44W
06/01/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0645 PM     TORNADO          11 SE BROWNLEE          42.18N 100.47W
06/01/2008                   CHERRY             NE   PUBLIC

            A TORNADO TOUCHED DOWN BRIEFLY.

0750 PM     HAIL             20 NNE HAY SPRINGS      42.95N 102.54W
06/01/2008  E1.00 INCH       SHERIDAN           NE   PUBLIC

0805 PM     HAIL             7 NNW ANSELMO           41.71N 99.92W
06/01/2008  E0.88 INCH       CUSTER             NE   PUBLIC

0825 PM     HAIL             10 ENE CHAPPELL         41.15N 102.29W
06/01/2008  E1.00 INCH       DEUEL              NE   PUBLIC

0838 PM     FUNNEL CLOUD     6 W BIG SPRINGS         41.06N 102.19W
06/01/2008                   DEUEL              NE   PUBLIC

            A TRUCKER AT THE INTERSECTION OF I80 AND I76 REPORTED
            SEEING A FUNNEL CLOUD TO HIS DISPATCHER IN OGALLALA.

0845 PM     HAIL             19 NW BROWNLEE          42.48N 100.89W
06/01/2008  E0.88 INCH       CHERRY             NE   PUBLIC

0900 PM     HAIL             4 N BROWNLEE            42.35N 100.62W
06/01/2008  E1.00 INCH       CHERRY             NE   PUBLIC

0915 PM     HAIL             4 N BRANDON             40.86N 101.93W
06/01/2008  E1.75 INCH       PERKINS            NE   FIRE DEPT/RESCUE

0920 PM     HAIL             2 E MASON CITY          41.22N 99.26W
06/01/2008  E1.00 INCH       CUSTER             NE   PUBLIC

1219 AM     HAIL             HAY SPRINGS             42.68N 102.69W
06/02/2008  E0.88 INCH       SHERIDAN           NE   CO-OP OBSERVER

            PENNEY TO NICKEL SIZED HAIL WAS REPORTED.

&&

SPRINGER
Local storm report, Jun 2, 3:07 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 AM CDT MON JUN 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     HAIL             6 W THEDFORD            41.98N 100.69W
06/02/2008  E1.00 INCH       THOMAS             NE   LAW ENFORCEMENT

&&

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:08 PM CDTTornado WarningLBFGarden52 min
Jun 1, 7:35 PM CDTSevere Thunderstorm WarningLBFSheridan40 min
Jun 1, 7:42 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer63 min
Jun 1, 7:51 PM CDTTornado WarningLBFDeuel, Garden24 min
Jun 1, 8:14 PM CDTTornado WarningLBFDeuel46 min
Jun 1, 8:22 PM CDTSevere Thunderstorm WarningLBFCherry38 min
Jun 1, 8:43 PM CDTSevere Thunderstorm WarningLBFCuster32 min
Jun 1, 8:57 PM CDTSevere Thunderstorm WarningLBFCherry33 min
Jun 1, 9:07 PM CDTSevere Thunderstorm WarningLBFPerkins38 min
Jun 1, 9:10 PM CDTSevere Thunderstorm WarningLBFSheridan50 min
Jun 1, 9:15 PM CDTSevere Thunderstorm WarningLBFCuster15 min
Jun 1, 9:43 PM CDTSevere Thunderstorm WarningLBFChase, Perkins21 min
Jun 2, 12:20 AM CDTSevere Thunderstorm WarningLBFSheridan55 min
Jun 2, 12:51 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan54 min
Jun 2, 1:05 AM CDTSevere Thunderstorm WarningLBFCherry, Sheridan25 min
Jun 2, 1:22 AM CDTSevere Thunderstorm WarningLBFSheridan53 min
Jun 2, 1:29 AM CDTSevere Thunderstorm WarningLBFCherry61 min
Jun 2, 2:08 AM CDTSevere Thunderstorm WarningLBFCherry, Grant, Sheridan67 min
Jun 2, 2:24 AM CDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas66 min
Jun 2, 3:11 AM CDTSevere Thunderstorm WarningLBFGrant, Hooker, McPherson49 min
Jun 2, 3:54 AM CDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas55 min
Jun 2, 4:12 AM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Garfield, Loup, Wheeler63 min
Jun 2, 6:12 AM CDTSevere Thunderstorm WarningLBFFrontier33 min
Jun 2, 1:09 PM CDTFlash Flood WatchLBFBoyd, Chase, Frontier, Hayes, Holt, Keith and 3 more14 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.